Pseudoparabolic and pseudohyperbolic equations in noncylindrical time domains

Alexandr I. Kozhanov, Galina A. Lukina

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We study solvability of new boundary value problems for pseudoparabolic and pseudohyperbolic equations with one spatial variable. The solutions for these problems are sought in domains noncylindrical along the time variable, not in the domains with curvilinear borders (domains with moving border) as in the previous works. We prove the existence and uniqueness theorems for the regular solutions, those having all generalized Sobolev derivatives, required in the equation, in the inner subdomains.

Original languageEnglish
Pages (from-to)15-30
Number of pages16
JournalMathematical Notes of NEFU
Issue number3
Publication statusPublished - 1 Jan 2019


  • Boundary value problem
  • Existence
  • Noncylindrical domain
  • Pseudohyperbolic equation
  • Pseudoparabolic equation
  • Regular solution
  • Uniqueness


Dive into the research topics of 'Pseudoparabolic and pseudohyperbolic equations in noncylindrical time domains'. Together they form a unique fingerprint.

Cite this